Alert archive / Minnesota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 9, NWS Duluth, MN

June 5, 2016Lake County, Saint Louis County, Minnesota

NWS Duluth, MN issued this severe thunderstorm warning at Jun 5, 2016, 12:00 PM CDT for Lake County, Saint Louis County, Minnesota. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2016, 12:00 PM CDT (17:00 UTC)
Expired
Jun 5, 2016, 12:30 PM CDT
In force
30 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lake County, MN, Saint Louis County, MN

The radar

The Duluth radar (KDLH), 51 km from the middle of the area, began a volume at 17:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 5.0 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2016-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 79 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2016-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
79 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
950 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

825 
WUUS53 KDLH 051700
SVRDLH
MNC075-137-051730-
/O.NEW.KDLH.SV.W.0009.160605T1700Z-160605T1730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
1200 PM CDT SUN JUN 5 2016

THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL ST. LOUIS COUNTY IN NORTHEASTERN MINNESOTA...
  SOUTHWESTERN LAKE COUNTY IN NORTHEASTERN MINNESOTA...

* UNTIL 1230 PM CDT

* AT 1159 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WHITEFACE
  RESERVOIR...OR 35 MILES WEST OF SPLIT ROCK LIGHTHOUSE STATE PARK...
  MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FAIRBANKS...WOLF LAKE...THOMAS LAKE NEAR BRIMSON...HIGHLAND LAKE...
  BRIMSON...WHITEFACE RESERVOIR...MARKHAM...PEQUAYWAN LAKE...WALES AND
  BASSETT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4736 9228 4746 9209 4720 9159 4702 9196
TIME...MOT...LOC 1659Z 315DEG 37KT 4737 9212 

HAIL...1.00IN
WIND...60MPH
 
$$

HUYCK
2 follow-up statements
072 
WWUS53 KDLH 051715
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1215 PM CDT SUN JUN 5 2016

MNC075-137-051730-
/O.CON.KDLH.SV.W.0009.000000T0000Z-160605T1730Z/
ST. LOUIS MN-LAKE MN-
1215 PM CDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EAST CENTRAL ST. LOUIS AND SOUTHWESTERN LAKE COUNTIES...

AT 1215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WOLF LAKE...OR
27 MILES WEST OF SPLIT ROCK LIGHTHOUSE STATE PARK...MOVING SOUTHEAST
AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WOLF LAKE...THOMAS LAKE NEAR BRIMSON...HIGHLAND LAKE...BRIMSON...
PEQUAYWAN LAKE...WALES AND BASSETT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4725 9215 4738 9196 4720 9159 4702 9196
TIME...MOT...LOC 1715Z 314DEG 34KT 4727 9198 

HAIL...1.00IN
WIND...60MPH
 
$$

HUYCK
689 
WWUS53 KDLH 051723
SVSDLH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1223 PM CDT SUN JUN 5 2016

MNC075-137-051730-
/O.CON.KDLH.SV.W.0009.000000T0000Z-160605T1730Z/
ST. LOUIS MN-LAKE MN-
1223 PM CDT SUN JUN 5 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR SOUTHEASTERN ST. LOUIS AND SOUTHWESTERN LAKE COUNTIES...

AT 1223 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRIMSON...OR 21
MILES WEST OF SPLIT ROCK LIGHTHOUSE STATE PARK...MOVING SOUTHEAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
THOMAS LAKE NEAR BRIMSON...BRIMSON...HIGHLAND LAKE...WALES AND PEQUAYWAN
LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4718 9206 4732 9185 4723 9165 4720 9159
      4703 9193
TIME...MOT...LOC 1723Z 312DEG 37KT 4721 9187 

HAIL...1.00IN
WIND...60MPH
 
$$

HUYCK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:13 AM CDT, 1 hour 47 minutes earlier.

Area forecast discussion, Jun 5, 10:13 AM CDT, 1 hour 47 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Duluth MN
1013 AM CDT SUN JUN 5 2016

.UPDATE...
Issued at 1013 AM CDT Sun Jun 5 2016

The forecast was updated through tonight, mainly focusing on the
winds and pcpn chances through this evening. The latest rap, nam,
and gfs soundings have widespread 20 to 30 mph within the mixing
layer for this afternoon through this evening, so felt confident
in the need to increase the sustained and wind gust speeds for
today. The strongest winds will likely be within a corridor from
the Brainerd Lakes to Pine City areas of northeast Minnesota this
afternoon, where gusts could approach 30 mph.

Still expecting scattered showers and isolated/scattered
thunderstorms this afternoon through this evening. Increased the
pcpn chances though to have some periods of likely/numerous
showers during the middle to late afternoon, including for the
Twin Ports and northwest Wisconsin.

&&

.SHORT TERM...(Today through Monday)
Issued at 331 AM CDT Sun Jun 5 2016

The weather pattern will be changing as the earlier stacked low is
moving eastward. The early morning weather map features the
longwave trough extending from central Manitoba through Lake
Superior and all the way down to TX. The surface low was over
Lake Huron while high pressure was over the High Plains to the TX
Panhandle. with the low moving off...the extensive cloudiness has
dissipated over the northland so we will see more sun today. But
more clouds will develop quickly after sunrise with very steep
lapse rates with a 500 mb cold pool at -16 to -20C. The effects of
this combined with a strong short wave rotating through the upper
trough will set off afternoon showers and thunderstorms in a
weakly unstable airmass. As these will be somewhat diurnally
driven expect a decrease in the evening...but with the series of
shortwaves moving through the upper flow there will continue to be
a chance of showers through Monday.

Winds will increase today with BUFR soundings indicating a deep
mixed layer with dry adiabatic lapse rates with over 25 knots
available to mix down...with the highest over the southwest corner
of the forecast area. BUFR sounding at KBRD shows a mixing height
of 6500 feet or 750 mb where winds will be 28 kts and these could
mix down to the sfc.

.LONG TERM...(Monday night through Saturday)
Issued at 331 AM CDT Sun Jun 5 2016

Concern for long term is chances for precipitation is low
relative humidity values on Tuesday...chance for precip Thursday
through Sunday.

A ridge of high pressure will bring in much drier air to the
forecast region on Tuesday.  The soundings indicate there will be a
deep mixed layer up to near 700 mb.  Mixing down this down to the
surface along with the higher winds will push relative humidity
values into the 22-28 percent range across most of the area.  These
conditions may cause some fire weather concerns on Tuesday.

The ridge moves east Tuesday night and Wednesday which will cause a
southerly flow to develop along with warmer temperatures. A
shortwave will move through the upper level ridge and travel across
the region Thursday and Friday brining a possibility of showers and
scattered thunderstorms for Thursday and friday.  An area of low
pressure will develop in the northern plains Friday night and slowly
move east over the weekend.  This will pull in more moisture across
the region Saturday and Sunday bringing a good possibility of
showers and thunderstorms for the weekend.

&&

.AVIATION...(For the 12Z TAFS through 12Z Monday morning)
Issued at 631 AM CDT Sun Jun 5 2016

fog and low ceilings are causing lifr-ifr conditions at DLH/HIB
and HYR taf sites at issuance time. These conditions should
improve to vfr by 14z as the winds increase. The BRD/INL sites are
mvfr and should also increase to VFR by 14z. The winds will
increase to nw 10-15 mph with gusts to 20-25 mph by late morning
at all taf sites and continuing into the evening. There will be a
possibility of showers and thunderstorms beginning midday and
extending into the evening hours. The winds will decrease late
evening but there will still be a possibility of a shower or
thunderstorm. VFR conditions should dominate the TAF sites tonight
with MVFR conditions in fog possible after midnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  70  50  63  43 /  70  30  40  10
INL  70  50  60  42 /  60  50  40  10
BRD  76  53  65  46 /  10  10  20  10
HYR  73  51  63  45 /  70  40  50  20
ASX  70  51  63  45 /  70  30  50  20

&&

.DLH Watches/Warnings/Advisories...
WI...None.
MN...None.
LS...None.
&&

UPDATE...Grochocinski
SHORT TERM...CLC
LONG TERM...Stewart
AVIATION...Stewart
Hazardous weather outlook, Jun 5, 8:30 AM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DULUTH MN
830 AM CDT SUN JUN 5 2016

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-061200-
KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE-
SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS-
CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-
PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE-
830 AM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
MINNESOTA AND NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON INTO THIS
EVENING. THERE IS A SMALL POSSIBILITY A FEW OF THE STORMS MAY
PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...LARGE HAIL...AND
BRIEF DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AND THERE IS
A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. AT THIS TIME
SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STORMS
MONDAY COULD PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING...SMALL
HAIL...AND BRIEF GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS MAY BE NEEDED THIS AFTERNOON INTO THIS EVENING.

LSZ121-140>148-061200-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
830 AM CDT SUN JUN 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THERE WILL BE SCATTERED THUNDERSTORMS THIS AFTERNOON. WHILE THEY
ARE NOT EXPECTED TO BE SEVERE...THEY COULD PRODUCE FREQUENT CLOUD
TO WATER LIGHTNING...SMALL HAIL...AND WIND GUSTS TO 30 KTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AND THERE IS
A CHANCE OF THUNDERSTORMS THURSDAY THROUGH SUNDAY. SEVERE WEATHER
IS NOT ANTICIPATED AT THIS TIME...HOWEVER SOME OF THE STORMS MAY
PRODUCE FREQUENT CLOUD TO WATER LIGHTNING...SMALL HAIL...AND WIND
GUSTS TO 30 KTS.

CLC/HUYCK

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Special weather statement, Jun 5, 11:36 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1136 AM CDT SUN JUN 5 2016

MNZ012-018>020-026-051700-
NORTH ITASCA-SOUTHERN LAKE/NORTH SHORE-SOUTH ITASCA-CENTRAL ST.
LOUIS-NORTHERN COOK/NORTHERN LAKE-
1136 AM CDT SUN JUN 5 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ST. LOUIS...
EAST CENTRAL ITASCA AND WEST CENTRAL LAKE COUNTIES...

AT 1136 AM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR BABBITT TO AURORA TO NEAR MOUNTAIN IRON TO NEAR
KEEWATIN...AND MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH...HEAVY DOWNPOURS...AND OCCASIONAL CLOUD TO
GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HIBBING...VIRGINIA...CHISHOLM...EVELETH...MOUNTAIN IRON...HOYT LAKES...
GILBERT...AURORA...BABBITT...KEEWATIN...BUHL...NASHWAUK...BIWABIK...CHERRY...
EMBARRASS...COTTON...TOIVOLA...FAIRBANKS...WOLF LAKE AND WHITEFACE
RESERVOIR.

SEEK SHELTER INSIDE A STURDY BUILDING AND AWAY FROM WINDOWS UNTIL
THESE STORMS PASS.

IF YOU ARE ON OR NEAR ONE OF THE MANY AREA LAKES...GET OFF OF THE
WATER IMMEDIATELY AND SEEK SHELTER ON SHORE INSIDE A STURDY BUILDING.

THESE STORMS MAY INTENSIFY...MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4740 9131 4708 9285 4752 9324 4770 9194
TIME...MOT...LOC 1634Z 302DEG 33KT 4762 9187 4756 9224 4755 9257 4746
9303

HUYCK
Special weather statement, Jun 5, 11:53 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
1153 AM CDT SUN JUN 5 2016

MNZ012-019-020-037-051715-
SOUTHERN LAKE/NORTH SHORE-CARLTON/SOUTH ST. LOUIS-CENTRAL ST.
LOUIS-NORTHERN COOK/NORTHERN LAKE-
1153 AM CDT SUN JUN 5 2016

...THUNDERSTORMS APPROACHING TWIN PORTS AREA...

AT 1150 AM CDT...A LINE OF THUNDERSTORMS WERE EXTENDING FROM
HIBBING TO BABBITT...AND MOVING SOUTHEAST AT 35 MPH.

SMALL HAIL...GUSTY WINDS TO 40 MPH...AND OCCASIONAL LIGHTNING CAN
BE EXPECTED WITH THESE STORMS.

THESE STORMS WILL REACH... CANYON AND ISLAND LAKE BY 1230
PM...DULUTH AND HERMANTOWN AROUND 100 PM....AND TWO HARBORS BY 115
PM.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CLOQUET...WEST
DULUTH...CHESTER PARK...KENWOOD...LAKESIDE...NICHOLS
LAKE...ALBORN...AND ALGER.

DO NOT BE CAUGHT OUT ON A LAKE IN A THUNDERSTORM. IF YOU CAN HEAR
THUNDER YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING.

LAT...LON 4673 9214 4663 9264 4705 9302 4739 9132
      4730 9120
TIME...MOT...LOC 1650Z 330DEG 28KT 4744 9160 4718 9291

GRANING

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:36 AM CDTSpecial Weather StatementDLHSaint Louis24 min
Jun 5, 11:53 AM CDTSpecial Weather StatementDLH22 min
Jun 5, 12:01 PM CDTSpecial Weather StatementDLH29 min
Jun 5, 12:17 PM CDTSpecial Weather StatementDLH28 min
Jun 5, 12:21 PM CDTSpecial Weather StatementDLH24 min
Jun 5, 12:27 PM CDTSpecial Marine WarningDLH48 min
Jun 5, 12:30 PM CDTSevere Thunderstorm WarningDLHCarlton, Saint Louis30 min
Jun 5, 12:33 PM CDTSevere Thunderstorm WarningDLHLake, Saint Louis27 min
Jun 5, 12:38 PM CDTSpecial Marine WarningDLH37 min
Jun 5, 12:42 PM CDTSpecial Weather StatementDLHCook33 min
Jun 5, 12:55 PM CDTSevere Thunderstorm WarningDLHCarlton, Saint Louis35 min
Jun 5, 1:10 PM CDTSpecial Marine WarningDLH35 min
Jun 5, 1:11 PM CDTSpecial Weather StatementDLHSaint Louis34 min
Jun 5, 1:14 PM CDTSpecial Weather StatementDLHCook31 min
Jun 5, 2:28 PM CDTSpecial Weather StatementDLHItasca2 min
Jun 5, 2:32 PM CDTSpecial Weather StatementDLHSaint Louis13 min
Jun 5, 2:35 PM CDTSevere Thunderstorm WarningDLHSaint Louis25 min
Jun 5, 2:39 PM CDTSpecial Weather StatementDLHItasca36 min
Jun 5, 2:54 PM CDTSpecial Weather StatementDLH21 min
Jun 5, 2:58 PM CDTSpecial Weather StatementDLHSaint Louis32 min
Jun 5, 3:21 PM CDTSpecial Weather StatementDLHCarlton9 min
Jun 5, 3:29 PM CDTSpecial Weather StatementDLHLake31 min
Jun 5, 3:31 PM CDTSpecial Weather StatementDLHCarlton29 min
Jun 5, 4:00 PM CDTSpecial Weather StatementDLHLake30 min
Jun 5, 4:34 PM CDTSpecial Weather StatementDLHSaint Louis26 min
Jun 5, 4:58 PM CDTSpecial Weather StatementDLHSaint Louis32 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.